# SDR DALA2025062304695

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 58,385 hours, 30,248 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Bushing
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3169 CORROSION ON PLAIN BUSHINGS ON RUDDER HINGE BRACKET SIDE BR7. CORRECTIVE ACTION: REPLACED BUSHINGS OF HINGE #7 ON RUDDER AS PER A319 SRM 51-72-12- 911-002. (1036402).
